I have not heard of that, but since I've had anxiety my jaw is tense almost all the time. I hope things get better for you.
Temporary and permanent movement disorders can be side effects of some classes of anti-depressents. Temporary movement disorders can be treated with a side effect pill. Permanent movement disorders would mean that a person can't take a medication in that class and to determine that a psychiatrist would have to do a movement disorders test. Speak to your psychiatrist about available options as regards anti-depressents that might not have this effect.
If you google something like 'jaw tightness, antidepressants,' you will see that tenseness specifically of the jaw muscles is a weird but very well known side effect of certain antidepressants in the SSRI group. Often, the problem lessens or goes away with time, as you get accustomed to the med, but sometimes not. When it happens, it should be reported to your doc, because switching to a different drug, even in the same group, can often work.
I find a similar problem with many ADs and also with mood stabilizers. In my case, though, the tremors affect mainly the hands. I haven't found a solution, apart from taking the lowest effective dose